Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 1:36 PM CDT for Bexar County, Texas. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2025, 1:36 PM CDT (18:36 UTC)
- Expired
- Jun 13, 2025, 12:10 PM CDT
- In force
- 23 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Major
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
186
WGUS44 KEWX 121836
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
136 PM CDT Thu Jun 12 2025
...The National Weather Service in Austin/San Antonio TX has issued
a Flood Warning for the following rivers in Texas...
Salado Creek At at Loop 13 affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 745 AM CDT.
&&
TXC029-131245-
/O.NEW.KEWX.FL.W.0007.250612T1836Z-250613T1710Z/
/SACT2.3.ER.250612T1627Z.250612T2000Z.250613T0509Z.NO/
136 PM CDT Thu Jun 12 2025
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW
AFTERNOON...
* WHAT...Major flooding is occurring and major flooding is forecast.
* WHERE...Salado Creek at at Loop 13.
* WHEN...From this afternoon to early tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Thursday the stage was 23.2 feet.
- Bankfull stage is 15.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 1:15 PM CDT Thursday was 23.2 feet.
- Forecast...The river is expected to rise to a crest of 27.0
feet late this afternoon. It will then fall below flood stage
just after midnight tonight.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
27.0 feet on 05/06/1993.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (2 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Salado Creek
at Loop 13 18.0 23.2 Thu 1 pm CDT 8.6 6.3 5.8
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
PLATT3 follow-up statements
416
WGUS84 KEWX 122332
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
632 PM CDT Thu Jun 12 2025
...The Flood Warning continues for the following rivers in Texas...
Salado Creek At at Loop 13 affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Friday afternoon at noon CDT.
&&
TXC029-131700-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-250613T1650Z/
/SACT2.3.ER.250612T1627Z.250612T2015Z.250613T0450Z.NO/
632 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Moderate flooding is occurring.
* WHERE...Salado Creek at at Loop 13.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 22.0 feet, Major lowland flooding reaches the Loop 13
bridge floor. Secondary roads, low bridges and access roads are
flooded and very dangerous to motorists.
* ADDITIONAL DETAILS...
- At 6:15 PM CDT Thursday the stage was 21.4 feet.
- Bankfull stage is 15.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 PM CDT Thursday was 24.9 feet.
- Forecast...The river has crested and will fall below flood
stage later tonight.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
22.0 feet on 11/01/1977.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (6 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Salado Creek
at Loop 13 18.0 21.4 Thu 6 pm CDT 7.8 6.2 5.7
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
27028
WGUS84 KEWX 130107
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
807 PM CDT Thu Jun 12 2025
...The Flood Warning continues for the following rivers in Texas...
Salado Creek At at Loop 13 affecting Bexar County.
San Antonio River Near Elmendorf affecting Bexar and Wilson
Counties.
San Antonio River near Floresville affecting Karnes and Wilson
Counties.
Medina River At Hwy 281 affecting Bexar County.
...The Flood Warning is extended for the following rivers in Texas...
Leon Creek At I-35S near San Antonio affecting Bexar County.
Cibolo Creek at Sutherland Springs affecting Karnes and Wilson
Counties.
Cibolo Creek Near Falls City affecting Karnes County.
Medina River at Somerset affecting Bexar County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued late tonight at 130 AM CDT.
&&
TXC029-131515-
/O.EXT.KEWX.FL.W.0007.000000T0000Z-250613T1512Z/
/SACT2.2.ER.250612T1627Z.250612T2015Z.250613T0312Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...Salado Creek at at Loop 13.
* WHEN...Until late tomorrow morning.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 19.6 feet.
- Bankfull stage is 15.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 24.9 feet.
- Forecast...The river is expected to rise to a crest of 20.0
feet this evening. It will then fall below flood stage late
this evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
20.3 feet on 05/24/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Salado Creek
at Loop 13 18.0 19.6 Thu 7 pm CDT 7.4 6.1 5.7
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-131915-
/O.EXT.KEWX.FL.W.0005.000000T0000Z-250614T0930Z/
/ELMT2.2.ER.250612T1843Z.250613T0600Z.250613T2130Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and moderate flooding is
forecast.
* WHERE...San Antonio River near Elmendorf.
* WHEN...Until early Saturday morning.
* IMPACTS...At 43.0 feet, Moderate lowland flooding inundates and
damages crop and pastureland below San Antonio to below
Floresville. Numerous roads and bridges are flooded. Oil well pump
jacks and irrigation pumps are flooded and damaged.
* ADDITIONAL DETAILS...
- At 7:30 PM CDT Thursday the stage was 38.6 feet.
- Bankfull stage is 33.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:30 PM CDT Thursday was 38.6 feet.
- Forecast...The river will rise to 42.1 feet just after
midnight tonight. It will then fall below flood stage
tomorrow afternoon to 11.1 feet late Monday morning. It will
rise to 11.2 feet Monday afternoon. It will then fall again
and remain below flood stage.
- Flood stage is 35.0 feet.
- Flood History...This crest compares to a previous crest of
42.6 feet on 06/24/1997.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
San Antonio River
Elmendorf 35.0 38.6 Thu 7 pm CDT 33.4 13.5 11.3
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-131230-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-250613T1221Z/
/SMMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Action stage is forecast.
* WHERE...Medina River at Somerset.
* WHEN...Until tomorrow morning.
* IMPACTS...At 15.0 feet, Water reaches slab of Knights of Columbus
business office at Medina River and Pearsall Road upstream near
Von Ormy.
* ADDITIONAL DETAILS...
- At 6:45 PM CDT Thursday the stage was 12.5 feet.
- Bankfull stage is 15.0 feet.
- Forecast...The river will rise to 15.5 feet late tonight. It
will then fall to 5.8 feet late Saturday morning. It will
rise to 5.9 feet early Saturday afternoon. It will then fall
again and remain below flood stage.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
15.3 feet on 10/14/2021.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Somerset 18.0 12.5 Thu 6 pm CDT 7.0 5.5 5.3
&&
LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858
$$
TXC029-131915-
/O.EXT.KEWX.FL.W.0003.000000T0000Z-250613T2216Z/
/SAAT2.2.ER.250612T1912Z.250613T0300Z.250613T1016Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Moderate flooding is occurring and moderate flooding is
forecast.
* WHERE...Medina River at Hwy 281.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 28.0 feet, Major flooding puts the Farm to Market
1937 bridge floor under eight feet of water. Flow approaches homes
downstream near Losoya. Livestock are cut off and potentiallly
drowned in the flood plain.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 25.2 feet.
- Bankfull stage is 16.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 25.3 feet.
- Forecast...The river will oscillate above flood stage with a
maximum value of 26.7 feet late this evening. It will fall
below flood stage late tonight.
- Flood stage is 20.0 feet.
- Flood History...This crest compares to a previous crest of
26.6 feet on 06/03/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Medina River
Hwy 281 20.0 25.2 Thu 7 pm CDT 8.5 4.0 3.6
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
TXC029-130630-
/O.EXT.KEWX.FL.W.0001.000000T0000Z-250613T0623Z/
/LKST2.3.ER.250612T1419Z.250612T1615Z.250613T0023Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Leon Creek at I-35S near San Antonio.
* WHEN...Until just after midnight tonight.
* IMPACTS...At 15.0 feet, Moderate flooding in the floodplain that
will begin to approach primary and secondary roads and low bridges
above Kelly USA to below I-35. Water may begin to approach homes
in the lowest areas from near Nelson Wolff Stadium to I-35.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 15.4 feet.
- Bankfull stage is 13.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Thursday was 23.0 feet.
- Forecast...The river will fall below flood stage this evening
to 1.4 feet early Saturday afternoon. It will then rise to
3.4 feet late Monday morning. It will fall to 3.2 feet Monday
afternoon then rise again.
- Flood stage is 15.0 feet.
- Flood History...This crest compares to a previous crest of
17.1 feet on 07/22/2007.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Leon Creek
I-35S near San Antoni 15.0 15.4 Thu 7 pm CDT 1.4 2.9 3.4
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC255-493-131915-
/O.EXT.KEWX.FL.W.0010.250613T0424Z-250614T0146Z/
/SUPT2.1.ER.250613T0424Z.250613T0800Z.250613T1346Z.UU/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO TOMORROW
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Cibolo Creek at Sutherland Springs.
* WHEN...From this evening to tomorrow evening.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 8.6 feet.
- Bankfull stage is 17.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 23.7 feet late tonight. It
will then fall below flood stage tomorrow morning.
- Flood stage is 21.0 feet.
- Flood History...This crest compares to a previous crest of
24.1 feet on 09/10/2018.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cibolo Creek
Sutherland Spring 21.0 8.6 Thu 7 pm CDT 11.0 6.8 6.8
&&
LAT...LON 2928 9810 2932 9803 2908 9791 2903 9798
$$
TXC255-493-131915-
/O.EXT.KEWX.FL.W.0008.250613T1408Z-250615T1430Z/
/FLVT2.2.ER.250613T1408Z.250614T0400Z.250615T0230Z.UU/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO LATE SUNDAY
MORNING...
* WHAT...Moderate flooding is forecast.
* WHERE...San Antonio River near Floresville.
* WHEN...From Friday morning to late Sunday morning.
* IMPACTS...At 33.0 feet, Secondary roads near the floodplain may
become flooded and impassable. Extensive flooding occurs in lowest
portions of Floresville City Park.
* ADDITIONAL DETAILS...
- At 7:00 PM CDT Thursday the stage was 5.0 feet.
- Bankfull stage is 21.0 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 34.2 feet late tomorrow
evening. It will then fall below flood stage late Saturday
evening.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
33.5 feet on 09/28/2016.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
San Antonio River
Floresville 27.0 5.0 Thu 7 pm CDT 33.8 27.9 10.3
&&
LAT...LON 2911 9820 2918 9813 2899 9803 2893 9811
$$
TXC255-131915-
/O.EXT.KEWX.FL.W.0009.250613T2220Z-250614T1640Z/
/FCTT2.1.ER.250613T2220Z.250614T0100Z.250614T0440Z.NO/
807 PM CDT Thu Jun 12 2025
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY AFTERNOON TO LATE
SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Cibolo Creek near Falls City.
* WHEN...From Friday afternoon to late Saturday morning.
* IMPACTS...At 17.0 feet, Minor lowland flooding of crop and
pastureland damages irrigation pumps and any equipment near the
channel. Livestock are cut off in low areas.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Thursday the stage was 2.1 feet.
- Bankfull stage is 6.0 feet.
- Forecast...The river is expected to rise to a crest of 17.5
feet tomorrow evening. It will then fall below flood stage
late tomorrow evening.
- Flood stage is 17.0 feet.
- Flood History...This crest compares to a previous crest of
17.6 feet on 05/16/2015.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (8 pm CDT)
Location Stg Stg Day/Time Fri Sat Sun
Cibolo Creek
Falls City 17.0 2.1 Thu 7 pm CDT 17.5 1.6 1.3
&&
LAT...LON 2903 9798 2908 9791 2894 9780 2892 9790
$$
27667
WGUS84 KEWX 130744
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
244 AM CDT Fri Jun 13 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Salado Creek At at Loop 13 affecting Bexar County.
Medina River at Somerset affecting Bexar County.
TXC029-130845-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-250613T0744Z/
/SACT2.2.ER.250612T1627Z.250612T2015Z.250613T0113Z.NO/
244 AM CDT Fri Jun 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Salado Creek At at Loop 13.
* ADDITIONAL DETAILS...
- At 2:15 AM CDT Friday the stage was 12.9 feet.
- Bankfull stage is 15.0 feet.
- The river has fallen below action stage.
- Forecast...The river is expected to fall to 5.5 feet early
Wednesday morning.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (3 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Salado Creek
at Loop 13 18.0 12.9 Fri 2 am CDT 6.7 5.9 5.6
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-130845-
/O.CAN.KEWX.FL.W.0004.000000T0000Z-250613T0744Z/
/SMMT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
244 AM CDT Fri Jun 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Medina River at Somerset.
* ADDITIONAL DETAILS...
- At 1:45 AM CDT Friday the stage was 10.5 feet.
- Bankfull stage is 15.0 feet.
- The river has fallen below action stage.
- Forecast...The river is expected to rise to a crest of 10.9
feet early this morning and then fall.
- http://www.weather.gov/safety/flood
&&
Fld Observed Forecasts (3 am CDT)
Location Stg Stg Day/Time Sat Sun Mon
Medina River
Somerset 18.0 10.5 Fri 1 am CDT 5.3 4.5 5.2
&&
LAT...LON 2922 9858 2925 9866 2932 9860 2929 9858
$$
BFWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 12:41 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 12, 12:41 PM CDT, 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 1241 PM CDT Thu Jun 12 2025 ...New AVIATION (18Z TAFS)... .SHORT TERM... (Today through Friday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Flood Watch continues through the day today. - Locally heavy rain likely along and east of Hwy 281. An upper level trough is moving across TX tonight, and there is a stationary front stretched over Central TX. A line of thunderstorms is moving across the I-35 Corridor, and there are isolated cells ahead of the line in the Coastal Plains. This convection will continue into the start of the new forecast period. Storm movement is slow, and they are producing high rainfall rates. Excessive rainfall is possible. We will continue the Flood Watch over the eastern half of the area through the day today. Additional rainfall of one to three inches with isolated higher amounts will be possible. Showers and storms will move away from the area tonight as the upper trough moves off to the northeast. The low level flow will remain from the south to southeast keeping the airmass warm and moist. A weak shortwave trough in the northwesterly flow aloft may provide enough lift to generate isolated showers and thunderstorms during the day Friday. Conditions do not look favorable for strong storms or heavy rain. && .LONG TERM... (Friday night through Wednesday) Issued at 128 AM CDT Thu Jun 12 2025 Key messages: - Drier weather returns. An upper level ridge will build into West TX Friday night keeping the weather dry over our western area. This will keep northwesterly flow aloft over the eastern part of the CWA. The low level flow will continue warm and moist. With daytime heating there will be low chances for showers and thunderstorms each afternoon Saturday through Monday over the eastern half of the area. Tuesday the upper ridge should build far enough east to dry out the entire CWA. Then Wednesday it will retreat back to the west allowing low rain chances over the east again. && .AVIATION... (18Z TAFS) Issued at 1226 PM CDT Thu Jun 12 2025 Few changes from the previous forecast other than to remove mention of thunder in the TAFS. Expect a return to MVFR ceilings tonight after midnight. Winds increase somewhat on Friday, around 10 kts out of the south to southeast. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 72 93 76 94 / 10 30 0 20 Austin Bergstrom Intl Airport 71 92 76 94 / 10 30 10 20 New Braunfels Muni Airport 72 93 75 94 / 10 30 0 20 Burnet Muni Airport 70 92 74 92 / 0 20 0 10 Del Rio Intl Airport 76 101 79 101 / 0 0 0 0 Georgetown Muni Airport 70 92 75 92 / 0 30 0 10 Hondo Muni Airport 71 94 75 95 / 0 20 0 10 San Marcos Muni Airport 71 93 75 94 / 10 30 10 20 La Grange - Fayette Regional 72 89 75 92 / 20 40 0 30 San Antonio Intl Airport 74 94 76 94 / 10 20 0 20 Stinson Muni Airport 74 95 77 96 / 10 20 0 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bastrop-Bexar-Caldwell- Comal-De Witt-Fayette-Gonzales-Guadalupe-Hays-Karnes-Lavaca-Lee- Medina-Travis-Williamson-Wilson. && Short-Term...05 Long-Term...05 Aviation...MMM
In the hours before
Local storm report, Jun 12, 12:02 PM CDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1202 PM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM Flash Flood 2 WSW Windcrest 29.51N 98.41W
06/12/2025 Bexar TX Emergency Mngr
*** 4 FATAL ***
Training of thunderstorms with intense
rainfall rates occurred across the region. A
swath of 3-8 inches of rain was measured.
Several vehicles were swept off the Loop 410
access road into Beitel Creek. There are
four confirmed fatalities in this creek and
at least two other missing. Several other
vehicles remain submerged at the time of
this writing. Ten people were rescued in
this creek and two others were able to get
to safety on their own.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:47 AM CDT | River Flood Warning | EWX | Bexar | 24 hr |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.